Facebook Twitter Instagram YouTube

Symmetry-breaking bifurcations on cubic lattices

TitleSymmetry-breaking bifurcations on cubic lattices
Publication TypeJournal Article
Year of Publication1997
AuthorsCallahan, TK, Knobloch, E
JournalNonlinearity
Volume10
Issue5
Pagination1179 - 1216
Date PublishedJan-09-1997
ISSN0951-7715
URLhttp://stacks.iop.org/0951-7715/10/i=5/a=009?key=crossref.41cb6dc87baccd20986f0949789433b0
DOI10.1088/0951-7715/10/5/009
Short TitleNonlinearity

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.